Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online
Loading Online Doctors....
  »   Diseases and Conditions   »   Diarrhea   »  
Showing results for :

Why is my chest hurting and i have diarrhea

Public Forum Discussions
 

What causes diarrhea and anal itching?

is probably why I am always tired. I randomly have chest pains, back pains and when I sit for too long my ...Hey Doc(s) About 10 months ago I started getting sick everyday, night, etc. I would have diarrhea ...
 

What causes vomiting and diarrhea?

. He has said his tummy hurts but no vomiting until early this morning. He had diarrhea twice yesterday ...vomiting and diarrhea My son turned 3 in august. So i think it was mid/end of september or first ...
 

What causes chest pain, diarrhea and nausea?

My chest is hurting where my diaphragm is and I have had nausea and severe diarrhea for 2 days now. I hurts more to wear my bra but the pain doesn t go away even after I take it off. Slightly hurts ...
 

Spasms in intestine, internal hemorrhoids, stressed, constipated, diarrhea, shallow breathing. What is wrong?

I have problems with my belly, I have spasm on the intestine that hurts me, internal hemmorhoid for several years that come out, my stomach is bloated and tense hard to toch, and the reason is why I feel ...
 

What is the remedy for breathlessness, headaches, Diarrhea and fever?

I have had a fever for a few days as we ll as a terrible and deep cough, headache, diarrhea, vomiting, and over all achy. When I cough it s deep in my chest and hurts in my rib cage and around in my ...
 

What causes liver burning and pain with diarrhea?

not have my gall bladder. Why would my liver feel so bad. Its burning and just hurting. Feeling bad ... with vomiting and diarrhea. The last time I vomited was at 7am on Sunday. Its Monday and I still have ...
 

What causes persistent vomiting and diarrhea?

and having diarrhea and my chest has been hurting. Please help me find out what s wrong. My weight ...
 

What causes recurrent fever, diarrhea and headache?

it hurts her chest. I also notice her skin is looking paler. What can I do to help her? ...My child has had a fever off and on for about 3 weeks. It started out with stomach issues (diarrhea ...
 

What causes diarrhea and painful urination?

hurting for a few days then came right back, and now my left side and my chest are hurting, and I m ..., Also my stomach was upset and had horrible diarrhea. Whenever i ate i felt sick sometimes, and thought ...
 

What is the treatment for diarrhea, headache and fever?

Hello, I had diarrhea 2 weeks ago but I still have it I don t understand why whenever I eat ... pain killers another thing is that my bones have started to hurt I understand I had Vitamin D tablets ...
Premium Questions
 

What causes recurrent viral diarrhea in children?

was for diarrhea (several watery diapers), high temperature and cough lasted for 10 plus days. Doctor did a stool sample and chest xray. Diagnosis pheumonia. Got better after antibiotic symptoms went away. Second ...
 

Suggest treatment for bloody diarrhea and muscle weakness

and pain, pressure and pain in my chest. The sickness continued in what I called sick spells. I would have ... it feels like my innards hurt. I am 53 now and I feel like I am about 70 or 80. I have to limit my ...
 

Suggest treatment for persistent diarrhea

Good morning it is the third day ,i got Diarrhea ... I dont know why ? ...
 

What causes persistent diarrhea?

I have diahrea now over 4 years. I know Pancreas is occasionally why, but then back to a normal type diahrea. ...
 

Suggest treatment for excessive diarrhea

I go number 2 at least 10-15 times a day it feels like acid coming out of me, if that makes any sense. It hurts not while going but after I am done it also hurts to wipe after the amount that I do go ...
Mobile Questions and Answers
 
what are the side effects of taking 2 amoxicillon at once?
Diarrhea .............
 
Why am i pooping liquid
may be gastric infection causing diarrhea. visit a physician
 
Why does my stomach hurt and consequently have diarrhea when I take Nyquil?
Hello, Nyquil ingredients are acetoaminophen +dextromethopan+pseudoehedrine+doxy. Stomach hurt because of gastritis develops by these ingredients. Diarrhea occurs due to increase in the motility of intestine due to dextromethopan. Nyquil available in liquid, capsule, tablets form. Ranitidine like antacid give you relief from stomach hurt. Dr. HET
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor